HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 141
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKolodziej, Slawomirko
dc.contributor.authorNgoc Cuong Nguyenko
dc.date.accessioned2019-11-07T09:20:11Z-
dc.date.available2019-11-07T09:20:11Z-
dc.date.created2019-11-07-
dc.date.created2019-11-07-
dc.date.created2019-11-07-
dc.date.issued2019-08-
dc.identifier.citationANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964-
dc.identifier.issn0373-0956-
dc.identifier.urihttp://hdl.handle.net/10203/268236-
dc.description.abstractWe show that a positive Borel measure of positive finite total mass, on a compact Hermitian manifold, admits a Holder continuous quasi-plurisubharmonic solution to the Monge-Ampere equation if and only if it is dominated locally by Monge-Ampere measures of Holder continuous plurisubharmonic functions.-
dc.languageEnglish-
dc.publisherANNALES INST FOURIER-
dc.titleHOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS-
dc.typeArticle-
dc.identifier.wosid000468085800009-
dc.type.rimsART-
dc.citation.volume68-
dc.citation.issue7-
dc.citation.beginningpage2951-
dc.citation.endingpage2964-
dc.citation.publicationnameANNALES DE L INSTITUT FOURIER-
dc.contributor.localauthorNgoc Cuong Nguyen-
dc.contributor.nonIdAuthorKolodziej, Slawomir-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorWeak solutions-
dc.subject.keywordAuthorHolder continuous-
dc.subject.keywordAuthorMonge-Ampere-
dc.subject.keywordAuthorCompact Hermitian manifold-
dc.subject.keywordPlusREGULARITY-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0